# SDR CALA2016071895564

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 59,400 hours, 24,254 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT R1 DOOR SILL FWD GIRT BAR HOLES AT FRAME 16, STR 23 AND AFT GIRT BAR HOLES AT FR 20, STR 23.   REPAIRED IAW SRM 53-11-14 FIG.108.
